# SDR ASOA20130908164

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 22,600 hours, 13,171 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  RECEIVED A REPORT FROM THE TOWER THAT THEY WERE VENTING FUEL FROM THE RT WING. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE RIGHT WING FLAPPER VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
